# SDR WRXR20250102001

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH67037060
- Condition: Gouged
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO GOUGES AND TWO FASTENERS WITH CORROSION UNDER PANELS 196DR AND 195DL APPROX. F.S 969, L/H STRG. 27. LOWER SKIN PANEL PN:SH670-37060.  PERFORMED REPAIR AT FS 969 STRINGER 27L C/T LOWER SKIN PANEL PN: SH670-37060 IAW REO 670-53-00-757 REV. A(P3)
